RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1981 Volume 47, Number 2, Pages 210–215 (Mi tmf4448)

This article is cited in 2 papers

Integrals over a Grassmann algebra

L. V. Prokhorov


Abstract: Integrals with respect to even elements of a Grassmann algebra with a finite number of generators are defined. The properties of such integrals are considered, these being needed if one is working with Fermi fields in the framework of functional integrals. The definition of $\delta$ and $\theta$ functions of even elements of a Grassmann algebra is considered, and their properties are established.

Received: 20.06.1978
Revised: 21.12.1979


 English version:
Theoretical and Mathematical Physics, 1981, 47:2, 413–416

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025